# SDR CA190614011

- Difficulty date: June 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Part number: 600911915153
- Condition: Binding
- Part time: 1,131 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)   THE CREW NOTED THE FLIGHT CONTROLS WERE EXTREMELY STIFF ABOUT PITCH AND ROLL AXIS WITH OR WITHOUT AIR LOAD. THE AIRCRAFT HYDRAULIC PRESSURE SHOWED NORMAL IN ALL THREE SYSTEMS. UPON LANDING THE FLIGHT CREW VERIFIED THE PROBLEM PERSISTED WITHOUT AIR LOAD (ON THE GROUND). THERE WERE NO FLIGHT CONTROL OR HYDRAULIC SYSTEM SYNOPTIC ABNORMALITIES NOTED OR POSTED. THE STIFFNESS WAS NOTED THROUGHOUT THE ENTIRE RANGE OF TRAVEL (START AND END). (TC# 20190614011)
